# SDR DLM88021458

- Difficulty date: December 21, 2002
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 34,649 hours, 27,712 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 021904000
- Part serial: 108578108570
- Condition: Overheated
- Location: E&E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: D

## Discrepancy

ACRID ODOR AND WHITE SMOKE EMITTING FROM VENT AFT OF NOSE GEAR,  UNDER E&E COMPARTMENT. FOUND SHIPS MAIN BATTERIES OVERHEATING.  FOUND SHIP`S MAIN BATTERIES OVERHEATING.  REMOVED BATTERY & REPLACED LT & RT BATTERY CHARGER & TESTED BOTH THERMAL SENSORS, BOTH OK BUT REPLACED AS PRECAUTION. SYSTEM  TESTS OK.
